Zymar Overdose

Treatment Options

An overdose of Zymar in the eyes may be flushed out with warm tap water. Other treatment, if necessary, would likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. Supportive care for a Zymar overdose may include monitoring for any other potential effects.
 
It is important that you seek prompt medical attention if you believe that you or someone else may have used too much of this medication.
 
6 Quick Tips for Getting Kids to Take Medicine

Zymar Eye Drop Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.